# SDR C2XA05SH128

- Difficulty date: November 1, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 8,389 hours, 6,585 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING CHECK MAINTENANCE FOUND APU FIREWALL CRACKED AT FASTENER AT STR 16R.  MAINTENANCE REPAIRED APU FIREWALL IAW EMB 145 SRM 53-32-13.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
